Advanced search
Start date
Betweenand

Recursive properties and attractors theory in impulsive semidynamical systems

Grant number: 10/12250-3
Support type:Scholarships in Brazil - Doctorate
Effective date (Start): November 01, 2010
Effective date (End): September 30, 2013
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Analysis
Principal researcher:Everaldo de Mello Bonotto
Grantee:Manuel Francisco Zuloeta Jimenez
Home Institution: Instituto de Ciências Matemáticas e de Computação (ICMC). Universidade de São Paulo (USP). São Carlos , SP, Brazil

Abstract

The present project concerns about the theory of systems which describe the evolution of process whose continuous dynamics are interrupted by abrupt changes of state. This phenomenon is called impulse. In many natural phenomena, thereal deterministic models are often described by systems which involve impulses.This project lies on the investigation of recursive properties and attractors theory in impulsive semidynamical systems.

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
AFONSO, S. M.; BONOTTO, E. M.; JIMENEZ, M. Z. Negative trajectories in impulsive semidynamical systems. Journal of Differential Equations, v. 259, n. 3, p. 964-988, AUG 5 2015. Web of Science Citations: 1.
BONOTTO, EVERALDO M.; JIMENEZ, MANUEL Z. ON IMPULSIVE SEMIDYNAMICAL SYSTEMS: MINIMAL, RECURRENT AND ALMOST PERIODIC MOTIONS. TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, v. 44, n. 1, p. 121-141, SEP 2014. Web of Science Citations: 11.
BONOTTO, E. M.; JIMENEZ, M. Z. Weak almost periodic motions, minimality and stability in impulsive semidynamical systems. Journal of Differential Equations, v. 256, n. 4, p. 1683-1701, FEB 15 2014. Web of Science Citations: 4.
Academic Publications
(References retrieved automatically from State of São Paulo Research Institutions)
. Recursive properties in impulsive semidynamical systems. 2013. Doctoral Thesis - Universidade de São Paulo (USP). Instituto de Ciências Matemáticas e de Computação (ICMC/SB) São Carlos.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.